# SDR USAAD00049

- Difficulty date: April 10, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873110171
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE LOW LEVEL EMERGENCY LIGHT AT ROW 20 WILL NOT TURN OFF.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
